Výsledky vyhledávání

  1. 1.
    0557191 - ÚTIA 2023 RIV US eng J - Článek v odborném periodiku
    Gfrerer, H. - Outrata, Jiří
    On (local) analysis of multifunctions via subspaces contained in graphs of generalized derivatives.
    Journal of Mathematical Analysis and Applications. Roč. 508, č. 2 (2022), č. článku 125895. ISSN 0022-247X. E-ISSN 1096-0813
    Grant CEP: GA ČR GF21-06569K
    Institucionální podpora: RVO:67985556
    Klíčová slova: Generalized derivatives * Second-order theory * Strong metric (sub)regularity * Semismoothness⁎
    Obor OECD: Pure mathematics
    Impakt faktor: 1.583, rok: 2020
    Způsob publikování: Open access
    http://library.utia.cas.cz/separaty/2022/MTR/outrata-0557191.pdf
    Trvalý link: http://hdl.handle.net/11104/0331258
     
     
  2. 2.
    0541231 - ÚTIA 2022 RIV US eng J - Článek v odborném periodiku
    Gfrerer, H. - Outrata, Jiří
    On a Semismooth* Newton Method for Solving Generalized Equations.
    SIAM Journal on Optimization. Roč. 31, č. 1 (2021), s. 489-517. ISSN 1052-6234. E-ISSN 1095-7189
    Grant CEP: GA ČR GA17-04301S
    Institucionální podpora: RVO:67985556
    Klíčová slova: Newton method * semismoothness* * superlinear convergence * generalized equation * coderivatives
    Obor OECD: Pure mathematics
    Impakt faktor: 2.850, rok: 2020
    Způsob publikování: Omezený přístup
    http://library.utia.cas.cz/separaty/2021/MTR/outrata-0541231.pdf https://epubs.siam.org/doi/10.1137/19M1257408
    Trvalý link: http://hdl.handle.net/11104/0318817
     
     
  3. 3.
    0531319 - ÚTIA 2021 RIV DE eng J - Článek v odborném periodiku
    Outrata, Jiří - Valdman, Jan
    On computation of optimal strategies in oligopolistic markets respecting the cost of change.
    Mathematical Methods of Operations Research. Roč. 92, č. 3 (2020), s. 489-509. ISSN 1432-2994. E-ISSN 1432-5217
    Grant CEP: GA ČR GA17-08182S; GA ČR GA17-04301S
    Institucionální podpora: RVO:67985556
    Klíčová slova: Generalized equation * Equilibrium * Cost of Change
    Obor OECD: Pure mathematics
    Impakt faktor: 1.343, rok: 2020
    Způsob publikování: Open access
    http://library.utia.cas.cz/separaty/2020/MTR/outrata-0531319.pdf https://link.springer.com/article/10.1007/s00186-020-00721-x
    Trvalý link: http://hdl.handle.net/11104/0309996
     
     
  4. 4.
    0517219 - ÚTIA 2021 RIV NL eng J - Článek v odborném periodiku
    Dontchev, A. L. - Gfrerer, H. - Kruger, A.Y. - Outrata, Jiří
    The Radius of Metric Subregularity.
    Set-Valued and Variational Analysis. Roč. 28, č. 3 (2020), s. 451-473. ISSN 1877-0533. E-ISSN 1877-0541
    Grant CEP: GA ČR GA17-04301S; GA ČR GA17-08182S
    Institucionální podpora: RVO:67985556
    Klíčová slova: Well-posedness * Metric subregularity * Generalized differentiation
    Obor OECD: Pure mathematics
    Impakt faktor: 1.783, rok: 2020
    Způsob publikování: Open access
    http://library.utia.cas.cz/separaty/2019/MTR/outrata-0517219.pdf https://link.springer.com/article/10.1007/s11228-019-00523-2
    Trvalý link: http://hdl.handle.net/11104/0302501
     
     
  5. 5.
    0509759 - ÚTIA 2021 RIV DE eng J - Článek v odborném periodiku
    Gfrerer, H. - Outrata, Jiří
    On the Aubin property of solution maps to parameterized variational systems with implicit constraints.
    Optimization. Roč. 69, 7-8 (2020), s. 1681-1701. ISSN 0233-1934. E-ISSN 1029-4945
    Grant CEP: GA ČR GA17-04301S
    Institucionální podpora: RVO:67985556
    Klíčová slova: solution map * parameterized variational system * Aubin property * directional limiting coderivative
    Obor OECD: Pure mathematics
    Impakt faktor: 2.360, rok: 2020
    Způsob publikování: Open access
    http://library.utia.cas.cz/separaty/2019/MTR/outrata-0509759.pdf https://www.tandfonline.com/doi/full/10.1080/02331934.2019.1657427
    Trvalý link: http://hdl.handle.net/11104/0300390
     
     
  6. 6.
    0506147 - ÚTIA 2021 RIV NL eng J - Článek v odborném periodiku
    Benko, M. - Gfrerer, H. - Outrata, Jiří
    Stability Analysis for Parameterized Variational Systems with Implicit Constraints.
    Set-Valued and Variational Analysis. Roč. 28, č. 1 (2020), s. 167-193. ISSN 1877-0533. E-ISSN 1877-0541
    Grant CEP: GA ČR GA17-08182S
    Institucionální podpora: RVO:67985556
    Klíčová slova: Parameterized variational system * Solution map * Aubin property * Isolated calmness property
    Obor OECD: Pure mathematics
    Impakt faktor: 1.783, rok: 2020
    Způsob publikování: Omezený přístup
    http://library.utia.cas.cz/separaty/2019/MTR/outrata-0506147.pdf https://link.springer.com/article/10.1007/s11228-019-00516-1
    Trvalý link: http://hdl.handle.net/11104/0297408
     
     
  7. 7.
    0493120 - ÚTIA 2020 RIV NL eng J - Článek v odborném periodiku
    Benko, M. - Gfrerer, H. - Outrata, Jiří
    Calculus for Directional Limiting Normal Cones and Subdifferentials.
    Set-Valued and Variational Analysis. Roč. 27, č. 3 (2019), s. 713-745. ISSN 1877-0533. E-ISSN 1877-0541
    Grant CEP: GA ČR GA17-04301S; GA ČR GA17-08182S
    Institucionální podpora: RVO:67985556
    Klíčová slova: Generalized differential calculus * Directional limiting normal cone * Directional limiting subdifferential * Qualification conditions
    Obor OECD: Pure mathematics
    Impakt faktor: 1.476, rok: 2019
    Způsob publikování: Open access
    http://library.utia.cas.cz/separaty/2018/MTR/outrata-0493120.pdf https://link.springer.com/article/10.1007%2Fs11228-018-0492-5
    Trvalý link: http://hdl.handle.net/11104/0286550
     
     
  8. 8.
    0482050 - ÚT 2018 RIV GB eng J - Článek v odborném periodiku
    Adam, Lukáš - Outrata, Jiří - Roubíček, Tomáš
    Identification of some nonsmooth evolution systems with illustration on adhesive contacts at small strains.
    Optimization. Roč. 66, č. 12 (2017), s. 2025-2049. ISSN 0233-1934. E-ISSN 1029-4945
    Grant CEP: GA ČR GAP201/10/0357; GA ČR GA14-15264S
    Institucionální podpora: RVO:61388998 ; RVO:67985556
    Klíčová slova: rate-independent systems * optimal control * identification
    Obor OECD: Pure mathematics; Pure mathematics (UTIA-B)
    Impakt faktor: 1.170, rok: 2017
    http://www.tandfonline.com/doi/abs/10.1080/02331934.2015.1111364
    Trvalý link: http://hdl.handle.net/11104/0278090
     
     
  9. 9.
    0481868 - ÚTIA 2018 RIV US eng J - Článek v odborném periodiku
    Opazo, F. - Outrata, Jiří - Ramírez, H. C.
    ERRATUM: ON THE AUBIN PROPERTY OF CRITICAL POINTS TO PERTURBED SECOND-ORDER CONE PROGRAMS.
    SIAM Journal on Optimization. Roč. 27, č. 3 (2017), s. 2143-2151. ISSN 1052-6234. E-ISSN 1095-7189
    Grant CEP: GA ČR GA15-00735S
    Institucionální podpora: RVO:67985556
    Klíčová slova: second-order cone programming * Aubin property * nondegeneracy
    Obor OECD: Pure mathematics
    Impakt faktor: 2.183, rok: 2017
    http://library.utia.cas.cz/separaty/2017/MTR/outrata-0481868.pdf
    Trvalý link: http://hdl.handle.net/11104/0277325
     
     
  10. 10.
    0479519 - ÚTIA 2018 RIV DE eng J - Článek v odborném periodiku
    Gfrerer, H. - Outrata, Jiří
    On the Aubin property of a class of parameterized variational systems.
    Mathematical Methods of Operations Research. Roč. 86, č. 3 (2017), s. 443-467. ISSN 1432-2994. E-ISSN 1432-5217
    Grant CEP: GA ČR GA15-00735S
    Institucionální podpora: RVO:67985556
    Klíčová slova: Aubin property * Graphical derivative * Directional limiting coderivative
    Obor OECD: Applied mathematics
    Impakt faktor: 0.843, rok: 2017
    http://library.utia.cas.cz/separaty/2017/MTR/outrata-0479519.pdf
    Trvalý link: http://hdl.handle.net/11104/0275510